# SDR 02FDEA00267

- Difficulty date: April 17, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED LIGHT ILLUM WITH GEAR HANDLE IN UP POS.  REMOVED AND REPLACED NOSE GEAR LOCK SW PER MM 32-61-071-4.  CLEANED GEAR HANDLE CONTACT PRECAUTIONARY.
